# SDR AALA2020041329001

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 29,765 hours, 11,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: REMOVED R1 SLIDE REF LOG # 2061270 (REPLACEMENT SLIDE BAD FROM STOCK). INSTALLED ORIGINAL SLIDE R1 DOOR IAW J/C 26L00025010.
